Alert archive / Mississippi / River Flood Warnings in 2025
River Flood Warning 6, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Feb 14, 2025, 7:33 PM CST for George County, Greene County, Perry County, Mississippi. It took effect at Feb 16, 2025, 3:00 PM CST. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 14, 2025, 7:33 PM CST (01:33 UTC)
- In effect from
- Feb 16, 2025, 3:00 PM CST
- Expired
- Feb 19, 2025, 9:08 AM CST
- In force
- 66 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6). The gauge peaked at 17.86 ft at Feb 18, 2025, 3:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
881
WGUS44 KMOB 150133
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
733 PM CST Fri Feb 14 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-160145-
/O.NEW.KMOB.FL.W.0006.250216T2100Z-000000T0000Z/
/MCLM6.1.ER.250216T2100Z.250217T1800Z.000000T0000Z.NO/
733 PM CST Fri Feb 14 2025
...FLOOD WARNING IN EFFECT FROM SUNDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From Sunday afternoon until further notice.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Friday the stage was 13.6 feet.
- Forecast...The river is expected to rise above flood stage
Sunday afternoon and continue rising to a crest of 18.9 feet
early Monday afternoon.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$9 follow-up statements
824
WGUS84 KMOB 151751
FLSMOB
Flood Statement
National Weather Service Mobile AL
1151 AM CST Sat Feb 15 2025
...The Flood Warning is extended for the following river in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-161800-
/O.EXT.KMOB.FL.W.0006.250217T1200Z-000000T0000Z/
/MCLM6.1.ER.250217T1200Z.250218T0600Z.000000T0000Z.NO/
1151 AM CST Sat Feb 15 2025
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From Monday morning until further notice.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
At 24.0 feet, some county roads in the area will become flooded.
* ADDITIONAL DETAILS...
- At 11:15 AM CST Saturday the stage was 14.4 feet.
- Forecast...The river is expected to rise above flood stage
Monday morning and continue rising to a crest of 19.0 feet
early Tuesday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$956
WGUS84 KMOB 160226
FLSMOB
Flood Statement
National Weather Service Mobile AL
826 PM CST Sat Feb 15 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Perry, Greene and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-170230-
/O.CON.KMOB.FL.W.0006.250217T1200Z-000000T0000Z/
/MCLM6.1.ER.250217T1200Z.250218T0600Z.000000T0000Z.NO/
826 PM CST Sat Feb 15 2025
...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From Monday morning until further notice.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CST Saturday the stage was 14.8 feet.
- Forecast...The river is expected to rise above flood stage
Monday morning and continue rising to a crest of 19.0 feet
early Tuesday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$846
WGUS84 KMOB 161319
FLSMOB
Flood Statement
National Weather Service Mobile AL
719 AM CST Sun Feb 16 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-171330-
/O.EXT.KMOB.FL.W.0006.250217T1342Z-000000T0000Z/
/MCLM6.1.ER.250217T1342Z.250218T0600Z.000000T0000Z.NO/
719 AM CST Sun Feb 16 2025
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From Monday morning until further notice.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 6:00 AM CST Sunday the stage was 15.3 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning and continue rising to a crest of 19.0 feet
early Tuesday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$703
WGUS84 KMOB 170208
FLSMOB
Flood Statement
National Weather Service Mobile AL
808 PM CST Sun Feb 16 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Perry, George and Greene Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-180215-
/O.EXT.KMOB.FL.W.0006.250218T0130Z-250221T0900Z/
/MCLM6.1.ER.250218T0130Z.250219T0600Z.250221T0300Z.NO/
808 PM CST Sun Feb 16 2025
...FLOOD WARNING NOW IN EFFECT FROM MONDAY EVENING TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From Monday evening to early Friday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Sunday the stage was 16.0 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 19.0 feet early Wednesday
morning. It will then fall below flood stage late Thursday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$408
WGUS84 KMOB 171614
FLSMOB
Flood Statement
National Weather Service Mobile AL
1014 AM CST Mon Feb 17 2025
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near Mclain affecting George, Perry and Greene Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-181615-
/O.EXT.KMOB.FL.W.0006.250218T1800Z-250220T2100Z/
/MCLM6.1.ER.250218T1800Z.250219T1200Z.250220T1500Z.NO/
1014 AM CST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY AFTERNOON TO THURSDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From Tuesday afternoon to Thursday afternoon.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
At 24.0 feet, some county roads in the area will become flooded.
* ADDITIONAL DETAILS...
- At 9:15 AM CST Monday the stage was 16.8 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 18.5 feet Wednesday
morning. It will then fall below flood stage late Thursday
morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$775
WGUS84 KMOB 180047
FLSMOB
Flood Statement
National Weather Service Mobile AL
647 PM CST Mon Feb 17 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Greene and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-190100-
/O.CON.KMOB.FL.W.0006.250218T1800Z-250220T2100Z/
/MCLM6.1.ER.250218T1800Z.250219T1200Z.250220T1500Z.NO/
647 PM CST Mon Feb 17 2025
...FLOOD WARNING REMAINS IN EFFECT FROM TUESDAY AFTERNOON TO
THURSDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From Tuesday afternoon to Thursday afternoon.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 6:15 PM CST Monday the stage was 17.3 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 18.5 feet Wednesday
morning. It will then fall below flood stage late Thursday
morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$194
WGUS84 KMOB 181627
FLSMOB
Flood Statement
National Weather Service Mobile AL
1027 AM CST Tue Feb 18 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Greene and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-191630-
/O.EXT.KMOB.FL.W.0006.250219T0600Z-250221T1500Z/
/MCLM6.1.ER.250219T0600Z.250219T1800Z.250221T0900Z.NO/
1027 AM CST Tue Feb 18 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO LATE FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From late tonight to late Friday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 10:15 AM CST Tuesday the stage was 17.8 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 18.5 feet early
tomorrow afternoon. It will then fall below flood stage early
Friday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$774
WGUS84 KMOB 190204
FLSMOB
Flood Statement
National Weather Service Mobile AL
804 PM CST Tue Feb 18 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Perry, Greene and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-200215-
/O.CON.KMOB.FL.W.0006.250219T0600Z-250221T1500Z/
/MCLM6.1.ER.250219T0600Z.250219T1800Z.250221T0900Z.NO/
804 PM CST Tue Feb 18 2025
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO LATE FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From late tonight to late Friday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Tuesday the stage was 17.8 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 18.5 feet early
tomorrow afternoon. It will then fall below flood stage early
Friday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$982
WGUS84 KMOB 191508
FLSMOB
Flood Statement
National Weather Service Mobile AL
908 AM CST Wed Feb 19 2025
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Perry and Greene Counties.
MSC039-041-111-191615-
/O.CAN.KMOB.FL.W.0006.000000T0000Z-250219T1508Z/
/MCLM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
908 AM CST Wed Feb 19 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Leaf Near Mclain.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Wednesday the stage was 17.6 feet.
- Forecast...The river is expected to fall to 13.8 feet Monday
morning.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 14, 5:28 PM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Feb 14, 5:28 PM CST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
528 PM CST Fri Feb 14 2025
...New AVIATION...
.AVIATION...
(00Z TAFS)
Issued at 528 PM CST Fri Feb 14 2025
Primarily VFR conditions over the area, except for a few spots
with MVFR ceilings near the coast, will be followed by MVFR
ceilings spreading inland overnight. Ceilings lower to mostly IFR
early Saturday morning then improve to MVFR/VFR ceilings during
the late morning into the afternoon hours. East to southeast winds
at 5 to 10 knots overnight become southeast to south at 10 to 15
knots on Saturday. /29
&&
.PREV DISCUSSION... /issued 359 PM CST Fri Feb 14 2025/
..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Saturday)
Issued at 357 PM CST Fri Feb 14 2025
Upper level ridging will shift east on Saturday as an upper level
trough moves into the plains states. Ahead of this trough, a warm
front will lift northward across the area with southerly flow
developing. This southerly flow will bring increasing moisture to
the area ahead of an approaching cold front. Ahead of this front,
a line of thunderstorms is expected to move across the area late
Saturday evening through early Sunday morning. Strong vertical
shear profiles and increasing instability levels will support the
potential of severe storms along the line. The main threat will
damaging wind gusts along the line. A few tornado cannot be ruled
out especially along breaks and kinks in the line. Mesoscale
models are maintaining a capping inversion between 850mb and 700mb
that will prevent more than just isolated showers through the day
on Saturday with the inversion not dissipating until just ahead
of the line. If storms are able to bring through earlier, then the
tornado risk would increase. The line of storms will likely enter
our southeast Mississippi counties between 10pm and midnight and
reach I-65 between 2-4am Sunday morning and clear the area by 8am.
A drier and cooler airmass will move into the area behind the front
on Sunday as high pressure builds into the area. High temps on
Saturday will be in the mid and upper 70s. Lows tonight will be in
the low to mid 50s inland to near 60 along the coast. /13
SHORT THROUGH EXTENDED TERMS...
(Sunday through Friday)
Issued at 357 PM CST Fri Feb 14 2025
A deep upper level trough over the eastern Conus moves off, with
zonal upper flow settling over the Southeast for a few days. An
associated cold front quickly moves off, with a cold, dry airmass
moving over the region for the beginning of the week. Another weaker
upper trough moves over the Southeast Wednesday/Thursday. Guidance
varies with timing of the passage of this shortwave, with the ECMWF
advertising a stronger/faster passage than most of the guidance,
with the GFS advertising a slower/weaker passage than most guidance.
Behind surface high pressure passing north of the forecast area
Monday night into Tuesday, isentropic upglide that sets up over the
southern Plains passes over the forecast area Tuesday night through
Wednesday. A weak surface low associated with the passing upper
trough moves east south of the northern Gulf coast, with a colder,
drier airmass moving across the region behind a post system cold
front. With the varying strengths/speeds of the upper dynamics, how
cold of an airmass moving over the Southeast varies. Have leaned
towards the ECMWF/ensemble end of things, with an unseasonably cold
airmass moving over the region for the last few days of the coming
week. Also, the timing of the precipitation moving off ahead of
incoming cold air. All physicals and ensembles move the
precipitation off before the freezing air moves in. Have toned back
the NBM to reflect the guidance. Am not expecting any winter weather
over the forecast area behind the coming system, though will
continue to monitor. Will need to monitor for water issues for areas
well south of Highway 84, with embedded thunderstorms bringing
higher rainfall totals to these areas. Following behind this system,
freezing temperatures are expected to return to the entire area for
the end of the forecast.
Looking at temperatures, a roller coaster is in store for the
forecast area. Colder air moving over the forecast area Sunday will
bring temperatures topping out in the low 60s northwest of I-65 to
around 70 well southeast. Mid 50s to near 60 are expected Monday to
around 60 to mid 60s expected on Tuesday. Post frontal cold air will
drop temperatures significantly, with the coldest day being
Thursday. Low to mid 40s expected north of Highway 84 to upper 40s
to near 50 over the I-10 corridor. Looking at low temperatures.
Around 30 north of Highway 84 to upper 30s along and south of I-10
are expected Sunday and Monday nights. The coming storm will bring a
rise in temperatures Tuesday night, with around 40 north of Highway
40 to near 50 along the coast expected. Now for the big drop, with
low temperatures ranging from around 20 well north of Highway 84 to
upper 20s to near 30 along and south of I-10 expected. Cold Weather
Advisories are expected for most of the forecast area Wednesday and
Thursday nights.
A High Risk of rip currents expected Sunday will ease to a low into
the coming week. A Moderate Risk is expected Tuesday night into mid
week with the next system.
/16
MARINE...
Issued at 357 PM CST Fri Feb 14 2025
Moderate easterly winds tonight will become southerly and
increase through Saturday night ahead of a cold front. The front
will move across the marine area Sunday morning with moderate to
strong northwest winds in the wake of the front. Winds will
gradually subside through Monday and turn more easterly by Tuesday.
/13
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 58 77 58 66 35 58 36 64 / 10 10 100 10 0 0 0 10
Pensacola 61 73 63 68 38 58 40 63 / 10 20 100 10 0 0 0 0
Destin 61 72 64 70 41 58 42 65 / 10 20 90 20 0 0 0 0
Evergreen 54 75 57 65 33 58 30 64 / 10 20 100 10 0 0 0 0
Waynesboro 53 79 51 61 30 55 30 60 / 10 20 100 0 0 0 0 10
Camden 52 75 54 62 30 53 30 60 / 10 20 100 10 0 0 0 0
Crestview 56 75 61 70 35 60 32 65 / 10 20 100 10 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from Saturday morning through Sunday
evening for ALZ265-266.
FL...High Rip Current Risk from Saturday morning through Sunday
evening for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory from 9 PM Saturday to noon CST Sunday for
GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:30 AM CST | Wind Advisory | MOB | George, Greene, Perry, Stone, Wayne | 26 hr |
Nearby
River Flood Warnings in Mississippi, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.